Maximum Strength Ibuprofen 10% Pain Relief Gel

Maximum Strength Ibuprofen 10% Gel contains the active ingredient ibuprofen. Ibuprofen is a simple painkilling medicine used to relieve mild to moderate pain and inflammation. It is used for the topical treatment of backache, rheumatic and muscular pain, sprains, strains and neuralgia. Ibuprofen Gel can also be used for symptomatic relief of pain that may be caused from non-serious arthritic conditions and various sports injuries. Once Ibuprofen Gel has been applied to the skin, it is absorbed into the underlying tissues in order to reduce pain and any inflammation in the local area. It provides an immediate cooling and soothing effect once it has been applied to the affected area.

Cheapest price we found

View at Chemist Direct £4.18Visit Store

Prices are updated periodically, the prices quoted here were correct at the time of last update.

Patient gathers information on a vast range of over-the-counter treatments and beauty products from reputable websites and registered online pharmacies. We perform a price comparison so that you can see who offers the best price.